# SDR 2000ZZZX770

- Difficulty date: August 6, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Seal
- Part number: 410106701
- Condition: Worn
- Location: Turbine Shroud
- Part time: 582 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTIVE PROBLEM.
